RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 13, Number 3  


On $m$-sectorial extensions of sectorial operators
Yury Arlinskiĭ, Andrey Popov
205
Notes on Ricci solitons in $f$-cosymplectic manifolds
Xiaomin Chen
242
Approximate solving of the third boundary value problems for Helmholtz equations in the plane with parallel cuts
V. D. Dushkin
254
On eigenvalue distribution of random matrices of Ihara zeta function of large random graphs
O. Khorunzhiy
268
Integral conditions for convergence of solutions of non-linear Robin's problem in strongly perforated domain
E. Ya. Khruslov, L. O. Khilkova, M. V. Goncharenko
283

Chronicle
The ninety fifth birthday of Vladimir Aleksandrovich Marchenko
314
The eightieth birthday of Leonid Andreevich Pastur
315
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018